# SDR AALA20120601009

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 61,611 hours, 21,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH PUNCTURE ON THE LEFT SIDE 21 INCH FORWARD AND 8.5 INCHES BELOW THE LEFT NUMBER 1 DOOR.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R-3.
